# SDR SWAA2025051921217

- Difficulty date: April 2, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACCESS DOOR 732 ON LT MAIN LANDING GEAR 2025-242142<[01] ON STEP 6. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 210138503. DUE DATE: 05-AUG-25.;[02] TOOL USED ON STEP 10. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[03] PERFORMED PERMANENT REPAIR ON ACCESS DOOR 732 ON LT MAIN LANDING GEAR IN ACCORDANCE WITH B737-700 SRM 52-80-02-2R-3. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED WORK PERFORMED  RII SEE INDIVIDUAL SIGN OFF BELOW
